# SDR SWAA2014072530317

- Difficulty date: June 26, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797379
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INNER CHORD CRACKED AT BS 639 WL 208.  REPAIRED CHORD IAW EA.
